# SDR ASAA2024022748129

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N277AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62472
- Aircraft time: 23,335 hours, 7,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 17f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17F EMERGENCY EXIT DOOR ILLUMINATION LIGHT INOP. GROUNDED - YES. ACCOMPLISHED EMERGENCY LIGHTS - OPS CHECK PER MM 33-51-00, OPS NORMAL.
